Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article précédent | Article suivant
L. Stoyanov
Poisson relation for the scattering kernel and inverse scattering by obstacles
Séminaire Équations aux dérivées partielles (Polytechnique) (1994-1995), Exp. No. 5, 10 p.
Article PDF | Analyses MR 1362553 | 1 citation dans Cedram

Bibliographie

[G] V. Guillemin, Sojourn time and asymptotic properties of the scattering matrix, Publ. RIMS Kyoto Univ. 12 (1977), 69-88. Article |  MR 448453 |  Zbl 0381.35064
[GM] V. Guillemin and R. Melrose, The Poisson sumation formula for manifolds with boundary, Adv. in Math. 32 (1979), 204-232.  MR 539531 |  Zbl 0421.35082
[H] L. Hörmander, The Analysis of Linear Partial Differential Operators, vol. III, Berlin, Springer, 1985.  Zbl 05129478
[LP1] P. Lax and R. Phillips, Scattering Theory, Academic Press, New York, 1967.  MR 217440 |  Zbl 0186.16301
[LP2] P. Lax and R. Phillips, The scattering of sound waves by an obstacle, Comm. Pure Appl. Math. 30 (1977), 195-233.  MR 442510 |  Zbl 0335.35075
[Ma] A. Majda, A representation formula for the scattering operator and the inverse problem for arbitrary bodies, Comm. Pure Appl. Math. 30 (1977), 165-194.  MR 435625 |  Zbl 0335.35076
[MaT] A. Majda and M. Taylor, Inverse scattering problems for transparant obstacles, electromagnetic waves and hyperbolic systems, Commun. Partial Diff. Equations 2 (1977), 395-438.  MR 437946 |  Zbl 0373.35055
[M1] R. Melrose, Microlocal parametrices for diffractive boundary value problems, Duke Math. J. 42 (1975), 605-635. Article |  MR 517101 |  Zbl 0368.35055
[M2] R. Melrose, Equivalence of glancing hypersurfaces, Invent. Math. 37, 165-191 (1976)  MR 436225 |  Zbl 0354.53033
[M3] R. Melrose, Geometric Scattering Theory, Lectures at Stanford University, M.I.T. 1994.  MR 1350074 |  Zbl 0849.58071
[MS] R. Melrose and J. Sjöstrand, Singularities in boundary value problems. I, II. Comm. Pure Appl. Math. 31 (1978), 593-617; 35 (1982),129-168.  Zbl 0546.35083
[P] V. Petkov, High frequency asymptotics of the scattering amplitude for non-convex bodies. Commun. Partial Diff. Equations 5 (1980), 293-329.  MR 562545 |  Zbl 0435.35065
[PS1] V. Petkov and L. Stoyanov, Geometry of Reflecting Rays and Inverse Spectral Problems, John Wiley & Sons, Chichester, 1992.  MR 1172998 |  Zbl 0761.35077
[PS2] V. Petkov and L. Stoyanov, Sojourn times of trapping rays and the behaviour of the modified resolvent of the Laplacian, Ann. Inst. Henri Poincare (Physique Theorique), to appear. Numdam |  MR 1313359 |  Zbl 0838.35093
[So] H. Soga, Singularities of the scattering kernel for convex obstacles, J. Math. Kyoto Univ. 22 (1983), 729-765. Article |  MR 685528 |  Zbl 0511.35070
[St1] L. Stoyanov, Regularity properties of the generalized Hamiltonian flow, Seminaire EDP, Ecole Polytechnique, Exposé, 1992 -1993. Cedram |  MR 1240547 |  Zbl 0881.58028
[St2] L. Stoyanov, Generalized Hamiltonian flow and Poisson relation for the scattering kernel, Preprint, Maths. Dept., University of Western Australia 1994.
[T] M. Taylor, Grazing rays and reflection of singularities to wave equations, Commun. Pure Appl. Math. 29 (1978), 1-38.  MR 397175 |  Zbl 0318.35009
[Y] K. Yamamoto, Characterization of a convex obstacle by singularities of the scattering kernel, J. Diff. Equations 64 (1986), 283-293.  MR 857711 |  Zbl 0611.35066
Copyright Cellule MathDoc 2019 | Crédit | Plan du site